You may be suffering from a GI infection. Please take OTC medication like Tab.Lomotil to decrease the motility
of the intestine and stop diarrhea. If you have nausea, Tab Perinorm may provide relief. Please go for stool
culture and sensitivity and take specific antibiotics to cure the infection. You must consult a physician for
diagnosis and management of the symptoms. Hope this helps you. Take care and regards!
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment.
Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not
be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.